# SDR DALA1110965530

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1695-1705
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AT WHILE ACCOMPLISHING A PERMANENT BETWEEN STA1695 AND STA1705, S-17L AND S-19L, IT WAS NOTED THAT STR 18L WAS DENTED AT STA 1695.  DENT IS LOCATED ON THE SKIN ATTACHMENT FLANGE OF STRINGER.  ACCOMPLISHED DURING M-CHECK AT SAT, FEB2011. SECTION II- APPROVAL IS LIMITED TO 12 MONTHS SERVICE.  ONLY FROM SECT I. ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE LONGER THAN APPROVED.
